# SDR EIA2003161

- Difficulty date: October 23, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING REAR SPAR UPPER SPLICE FITTING INSPECTION, CRACKS WERE FOUND ON THE VERTICAL FLANGE OF THE SPLICE FITTING RT SIDE. REMOVED AND REPLACED WING REAR SPAR UPPER SPLICE FITTING PER EO 57-747-1011-90 REV A.
